Construction of homogeneous minimal 2-spheres in complex Grassmannians

Fei Jie*, Jiao Xiaoxiang, Xu Xiaowei

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


In this paper, we construct a class of homogeneous minimal 2-spheres in complex Grassmann manifolds by applying the irreducible unitary representations of SU(2). Furthermore, we compute induced metrics, Gaussian curvatures, Kähler angles and the square lengths of the second fundamental forms of these homogeneous minimal 2-spheres in G(2,n+1) by making use of Veronese sequence.

Original languageEnglish
Pages (from-to)1889-1898
Number of pages10
JournalActa Mathematica Scientia
Issue number5
Publication statusPublished - Sept 2011
Externally publishedYes


  • Complex Grassmann manifold
  • Gaussian curvature
  • Homogeneous 2-sphere
  • Käahler angle
  • Veronese sequence

Cite this